Dynamics of a discrete Brusselator model: Escape to infinity and Julia set

Hunseok Kang, Yakov B. Pesin

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

We consider a discrete version of the Brusselator Model of the famous Belousov-Zhabotinsky reaction in chemistry. The original model is a reaction-diffusion equation and its discrete version is a coupled map lattice. We study the dynamics of the local map, which is a smooth map of the plane. We discuss the set of trajectories that escape to infinity as well as analyze the set of bounded trajectories - the Julia set of the system.

Original languageEnglish (US)
Pages (from-to)1-17
Number of pages17
JournalMilan Journal of Mathematics
Volume73
Issue number1
DOIs
StatePublished - Oct 1 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Dynamics of a discrete Brusselator model: Escape to infinity and Julia set'. Together they form a unique fingerprint.

  • Cite this